# SDR AALA201706299013

- Difficulty date: June 26, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,926 hours, 14,259 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,955 hours, 892 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 8TC34ABW1
- Condition: Out Of Tolerance
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO A RIGHT ENGINE EXHAUST GAS TEMPERATURE (EGT) INDICATIONS WERE ERRATIC.  LANDING UNEVENTFUL.  REMOVED AND REPLACED THE NR 1 AND 5 EXHAUST GAS-IMMERSED THERMOCOUPLE PROBES IAW AMM 77-21-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
